# SDR AALA20170321004

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 44,845 hours, 5,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33096 FAILED CAPACITY TEST.   REPLACED THE POWER SUPPLY IAW AMM 33-51-06.
